# SDR AALA20190706003

- Difficulty date: July 5, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 69,592 hours, 8,960 cycles
- System (JASC): 5270 · Door Warning System
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D02240
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER DOOR R1 PROXIMITY SENSOR FLIGHT DOOR LOCK DISENGAGED, FOUND DOOR R1 EPAS GREEN LIGHT INOPERABLE. MAINTENANCE REPLACED EPAS BATTERY PACK PER AMM 52-11-20.
